• +++ SECRET AM/PM FORMULA REVEALED +++ 6-MINUTE WORKOUT BURNS FAT ALL DAY

Does Advair Cause Weight Gain?

Studies done on the popular respiratory drug and its possible side effect of weight gain have been few and far between. There is very limited clinical evidence that Advair can cause weight gain and has been listed as a potential side effect.

Some experts say that side effects, including weight gain, can be seriously mitigated just by washing out your mouth with water after taking it. It is a known fact that corticosteriod drugs like Advair cause an increase in appetite, but Advair was supposed to be different.

The limited data shows that people in higher doses as well as those who do not rinse their mouths out properly were subject to weight gain. Clinical trials conducted on Advair before it was approved by the FDA showed that weight gain was not a side effect. But a rash of complaints and instances showed strong anecdotal evidence that the drug caused weight gain in many users.
If you are experiencing weight gain while taking Advair, health care experts recommend eating a healthy diet and including at least 30 minuted of exercise 3-5 times per week. If the weight gain does not stop you should discuss it with your health care provider.

Your health care provider can perform a physical examination to find the cause of the weight gain. He or she may also cut back on the dosage.

You might be interested in:

© 1997 - 2017 LosingWeight.com. All rights reserved.